# SDR 2008UALA00708

- Difficulty date: February 4, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 61,349 hours, 17,734 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: BCREFA0526
- Condition: Shorted
- Location: Fire Warning Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE SYS SWITCH LT DOES NOT ILLUMINATE DURING TEST.  ASSOC EICAS MSG DOES DISPLAY.  CARGO FIRE TEST PANEL SHORT.  REPLACED CARGO FIRE TEST PANEL.  ALL OPS CHECKS ARE GOOD.
